FREE CLICK & COLLECT·FREE DELIVERY ON ORDERS OVER €40 EUR·FREE SAMPLE IN EVERY ORDER

 

Nurofen Cold & Flu 24s

Product Code: 15237
  • Load image into Gallery viewer, Nurofen Cold & Flu 24s

Nurofen Cold & Flu 24s

Sale price
€10.80 EUR
Regular price
€10.80 EUR
Quantity must be 1 or more

Nurofen Cold and Flu relief tablets are used for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Read the enclosed leaflet carefully before use.

Keep out of the reach and sight of children.

Storage Information

  • Do not store above 25 °C.
  • Store in the original package in order to protect from moisture.

 Contains

  • Each tablet contains: Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.
  • Core: Calcium phosphate, Microcrystalline cellulose, Povidone, Croscarmellose sodium, Magnesium stearate.
  • Film Coating: Hypromellose, Talc, Opaspray Yellow M-1F-6168 or Mastercote Yellow FA 0156 containingTitanium dioxide, Sunset yellow (E110), Quinilone Yellow.
  • Printing Ink: Black printing ink containing: Iron oxide black (E172), Propylene Glycol, Shellac.

 Dosage

  • Adults and children 12 years and older: For Oral use.
  • Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
  • Do not exceed 6 tablets in 24 hours.
  • Not suitable for children under 12 years.

If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor

Do not Take Nurofen Cold and Flu if:

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients, or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs)
  • If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.

 Warning

Do not exceed the stated dose.

Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicine or receiving regular treatment.

 Always read packaging and enclosed leaflet before use.